MathSciNet Relay Station
MathSciNet bibliographic data
MR1833633 13D02 (13F55)
Römer, Tim Generalized Alexander duality and applications. Osaka J. Math. 38 (2001), no. 2, 469–485.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement